Jump to content
Acne.org

Dubya_B

Veteran Member
  • Total Reviews

    0
  • Content Count

    468
  • Joined

  • Last visited

  • Days Won

    23

Dubya_B last won the day on October 12

Dubya_B had the most liked content!

Community Reputation

353 Famous

About Dubya_B

  • Rank
    Member

Profile Information

  • Gender
    Male
  • Location
    Pittsburgh, PA USA

Recent Profile Visitors

6,384 profile views
  1. @TrueJustice It mentions decreased blood flow to the orbitofrontal cortex. I'm not sure how these doctors DX'ed organic brain damage except for this difference in blood flow between the post-Accutane patients and normal variation in healthy subjects? It can't be compared to "chemo brain", which is simply a description of mental symptoms after chemotherapy. I looked further into these SPECT scans, and they have a reputation of being unreliable. MRI is usually suggested in their place. . @guitarman01 Yes, I totally agree that printing out one of these studies that contain reference to diagnostic markers is the best way to approach doctors when one of us is seeking a test. The "Retinoic Acids and Affective Disorders" is where I found the mention of the SPECT scans, but the source text for that information is absent from from google or scholar searches. It might be a matter of contacting the Norwegian Medicines Agency or authors of the cited case report/article to find more information on how they went about the "organic brain damage" diagnosis based on an imaging technique that is supposedly unreliable. . How did you go about getting permission for the MRI that showed thinning of the corpus callosum? What is the full extent of neurological or mental symptoms you have? I think what you found is very interesting since your doctors found it worth commenting on. I often experience what can be described as "brain pain". It is reminiscent of the feeling I would (still do) get from mental over-exertion, but this now occurs for no apparent reason. Imagine spending 4-5 consecutive hours taking a test on organic chemistry or differential calculus, when you barely have a clue about the material. This sensation hasn't been fun and I would very much like an answer for why this happens. It seems to correlate with severity of the emotional blunting and libido loss in my case. .
  2. Has anyone here seen more detailed information on this article? Werner B, Buajordet I, Madsen S. Cerebral symptoms after treatment with isotretinoin. Pharmacoepidemiol Drug Saf. 2006;15:S263 It is included as a citation in several other relevant studies, but I can't find a more detailed description from where this information came from. Is anyone aware of a post-Accutane patient who discussed having one of these SPECT scans performed?
  3. Never had brain zaps except a few times when I tried buspirone. Some of the SSRI folks mention having this side effect when they are taking it, or in the short-term after withdrawal. What were the doctor's comments on your MRI. What did it show?
  4. A recent story on the Daily Mail website discusses several of the recent regulatory actions regarding Accutane and includes the story of a man who has been suffering sexual dysfunction and depressive symptoms since taking Accutane years ago. https://www.dailymail.co.uk/health/article-6431453/Thousands-prescribed-Roaccutane-theres-disturbing-evidence-leave-men-suicidal.html
  5. How can we not place blame and guilt? There was discussion in the UK parliament 4-5 years ago to fund research into Accutane side-effects. The parent's group fought, while the vast majority of the people who claim their lives were ruined by this drug remained silent. This is like being shipwrecked on an island, trying to send out an SOS, with the other survivors refusing to help build the fire.
  6. Who cares what is posted here? Nobody who matters in changing warnings on drug labels cares, or sexual dysfunction and the risk of other persistent side effects would have been added years ago. The FDA certainly doesn't care what is said here. Commenting in the link posted isn't going to change the world but is better than wasting time theorizing endlessly. Some people seem to not comprehend that begging for medical help, or simply recognition, for sexual side effects from Accutane will get you branded as a nutcase because so few people are willing to do anything toward getting it recognized.
  7. Seriously!? 2-3 people have mentioned sexual side-effects on this page of the thread and can't be bothered to comment on the FDA petition? This can be done using "anonymous anonymous" as a name. https://www.regulations.gov/docket?D=FDA-2018-P-4088 If you are sick of going to doctors and hearing that it is "all in your head" because sexual side effects aren't listed, at least do this much to help.
  8. A citizens petition to the FDA to add warnings of sexual side effects to the Accutane/Isotretinoin label was recently submitted by Data Based Medicine Americas (RxISK). https://rxisk.org/petition-about-isotretinoin-sexual-side-effects/ A copy of the petition (containing supportive data from adverse event reporting) can be found here: rxisk.org Bottom line; Accutane was associated with more reports from children experiencing sexual side effects than any other drug! Supportive comments can be posted anonymously here: https://www.regulations.gov/docket?D=FDA-2018-P-4088 If you suffer persistent side effects from Accutane, there is absolutely no excuse for not commenting.
  9. @DogBB7 Honestly, your life will probably be better if you forget that you took Accutane and carry on as usual. If you didn't get permanent side effects from the drug, you're probably going to be just fine. No one can really say what the increase in risk for developing leukemia is after taking Accutane (probably extremely low) and no one can make a recommendation specifically on what to do to lower that risk after the fact. Possibly just try eating clean and living clean. And count your blessings that you don't have severe permanent side effects,
  10. Post-Accutane discussion forums: Active discussion about post-drug symptoms from anti-androgenic substances: https://forum.propeciahelp.com/ This one is dedicated to post-Accutane sexual dysfunction, but isn't very active lately: https://pasforum.info/
  11. Dubya_B

    Accutane and Erectile Dysfunction

    Maybe u jacked off too much? So did your father, buddy!
  12. It was a bit of sarcasm. I feel as if some are being duped by doctors who have found a good source of income. There is just no basis in reality for applied kinesiology. i.e.: There were no studies indicating that a weak pinky finger is a sign of a bladder infection, or whatever fabricated ailment. A weak pinky finger is only a sign of bladder infection because the kinesiologist tells you your pinky is weak, meaning you have a bladder infection.
  13. Have any of you ever had the impression you were being scammed by an applied kinesiologist?
  14. An advertisement for a Swanson vitamin disguised as a plea for help with Accutane side-effects? No way would anyone in their right mind sign.
  15. Hi Aaron! Could you provide a link please?
×